# SDR DL73S050713

- Difficulty date: November 16, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 59,844 hours, 45,052 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 5374AD
- Condition: Arced
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SPARK JUMPED OUT IN FRONT OF AFT GALLEY, NR 2 POSITION COFFEEMAKER.  REPLACED SAME.
